# SDR DHL2005782561

- Difficulty date: March 23, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 59,330 hours, 33,035 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING OB AFT FLAP OB TE CORNER DELAMINATED.  REMOVED PREVIOUS REPAIR AND CUT OUT  DELAMINATED AREA OF LOWER SKIN APPROX 7" BY 5" AT O/B CORNER AND VACUUM BAGGED FOR MOISTURE REMOVAL IAW B727 SRM 51-40-20 FIG 31.  FABRICATED REPLACEMENT SKIN APPROX 7" BY 5" AND EXTERNAL DOUBLER APPROX 8 1/2" BY 6 1/2" FROM 2024 T3 .016 PO NR 9001660 IAW B727 SRM 57-50-2 FIG 4 CLEANED PREPPED APPLIED ADHESIVE PRIMER AND ADHESIVE TO REPAIR PARTS AND SURFACES AND VACUUM BAGGED FOR BONDING IAW B727 SRM 51-40-20 FIG 31.  BONDED CLEANED TREATED PRIMED AND SEALED REPAIR IAW B727 SRM 51-40-20-FIG 31.
